Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1984, Volume 39, Issue 4(238), Pages 171–172 (Mi umn2450)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

The ring of matrices over a critical ring is critical

Yu. N. Mal'tsev


Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1984, 39:4, 131–132

Bibliographic databases:

MSC: 16S50, 16R10, 16P10, 16P20
Received: 13.12.1982

Citation: Yu. N. Mal'tsev, “The ring of matrices over a critical ring is critical”, Uspekhi Mat. Nauk, 39:4(238) (1984), 171–172; Russian Math. Surveys, 39:4 (1984), 131–132

Citation in format AMSBIB
\Bibitem{Mal84}
\by Yu.~N.~Mal'tsev
\paper The~ring of~matrices over a~critical ring is critical
\jour Uspekhi Mat. Nauk
\yr 1984
\vol 39
\issue 4(238)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn2450}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=753785}
\zmath{https://zbmath.org/?q=an:0562.16008}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1984RuMaS..39..131M}
\transl
\jour Russian Math. Surveys
\yr 1984
\vol 39
\issue 4
\pages 131--132
\crossref{https://doi.org/10.1070/RM1984v039n04ABEH004056}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AMX7600014}


Linking options:
  • http://mi.mathnet.ru/eng/umn2450
  • http://mi.mathnet.ru/eng/umn/v39/i4/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Bokut, “Early history of the theory of rings in Novosibirsk”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2017, no. 2, 5–23  mathnet  mathscinet
    2. Yu. N. Maltsev, E. V. Zhuravlev, “O konechnykh silno kriticheskikh koltsakh”, Sib. elektron. matem. izv., 17 (2020), 1722–1729  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:225
    Full text:81
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021